Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Rash with small red spots on face, acne, no improvement with medicines. Cause?

Hi dr, I m 22 yrs and had problem with my skin. I had rash in my face and acne too. The rash are all over my face it like a small red spot. I went to see dermatologist they give me cream and tablets to take. It seem no improvement yet. My question is; -what s cause of the rash (make up, food, hormons)? I ve asked this question before but I still not convince with their answer. I m hoping that I can get a better advise from here. Thanks before Regards, Sani
Asked On : Wed, 16 Jan 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
HI Sani,
Thanks for writing to us.
Without looking at the concerned lesion, It would be difficult to predict a probable cause.
I would advise you to send us a detailed description and symptoms associated with the rash along with your doctor's diagnosis and medicines advised. Also upload an image of affected area. For the same please use ask a specialist service of the website.
Answered: Wed, 31 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor